RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 5–6 (Mi iimi1)

Disconjugacy for a third order linear difference equation

A. A. Aizikovich, D. S. Kochurova

Izhevsk State Technical University

Abstract: The necessary and sufficient conditions of disconjugacy are obtained for a third order linear difference equation.

Keywords: difference equation, disconjugacy, quasyzero, adjoint equation.

UDC: 517.929.2

MSC: 39A10

Received: 01.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025